Alert archive / Alabama / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 42, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Mar 2, 2012, 6:33 PM CST for Blount County, Etowah County, Alabama. It was in force for 42 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 2, 2012, 6:33 PM CST (00:33 UTC)
- Expired
- Mar 2, 2012, 7:15 PM CST
- In force
- 42 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Blount County, AL, Etowah County, AL
The radar
The Northeast Alabama radar (KHTX), 88 km from the middle of the area, began a volume at 00:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 2, 6:39 PM CST | HAIL 1.25 | Susan Moore, AL | |
| Mar 2, 7:15 PM CST | HAIL 0.75 | 4 Nne Reece City, AL | |
| Mar 2, 7:15 PM CST | HAIL 1 | Reece City, AL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 2, 1:20 PM CST | Tornado Watch | SPC | 9 hr |
| Mar 2, 4:37 PM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 0.6 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 754 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 1391 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- 231 m²/s²
- 0-3 km storm-relative helicity
- 315 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 7.4
The text
As transmitted, in the capitals the NWS used until 2016.
312
WUUS54 KBMX 030033
SVRBMX
ALC009-055-030115-
/O.NEW.KBMX.SV.W.0042.120303T0033Z-120303T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
633 PM CST FRI MAR 2 2012
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL BLOUNT COUNTY IN ALABAMA...
NORTHERN ETOWAH COUNTY IN NORTHEAST ALABAMA...
* UNTIL 715 PM CST
* AT 630 PM CST...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
CLEVELAND...AND MOVING EAST AT 50 MPH.
* LOCATIONS IMPACTED INCLUDE...
SUSAN MOORE...SNEAD...ALTOONA...WALNUT GROVE...SARDIS CITY...
NOCCALULA FALLS...REECE CITY AND TABOR ROAD.
THIS INCLUDES...
INTERSTATE 59 EXIT NUMBER 188...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3421 8585 3411 8584 3406 8581 3399 8661
3411 8665 3418 8637 3414 8634 3411 8630
3419 8619 3419 8612 3421 8610
TIME...MOT...LOC 0033Z 258DEG 42KT 3405 8652
$$
272 follow-up statements
144
WWUS54 KBMX 030050
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
650 PM CST FRI MAR 2 2012
ALC009-055-030115-
/O.CON.KBMX.SV.W.0042.000000T0000Z-120303T0115Z/
BLOUNT AL-ETOWAH AL-
650 PM CST FRI MAR 2 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
ETOWAH AND EAST CENTRAL BLOUNT COUNTIES UNTIL 715 PM CST...
AT 648 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
WALNUT GROVE...OR 12 MILES SOUTHWEST OF BOAZ...MOVING EAST AT 50 MPH.
LOCATIONS IMPACTED INCLUDE...
SARDIS CITY...REECE CITY...ANDERSON...TABOR ROAD...HOWELTON...
MOUNTAINBORO...ROCKLEDGE...RIDGEVILLE...CRUDUP AND KEENER.
THIS INCLUDES...
INTERSTATE 59 EXIT NUMBER 188...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3421 8585 3411 8584 3406 8581 3401 8642
3415 8645 3418 8637 3414 8634 3411 8630
3419 8619 3419 8612 3421 8610
TIME...MOT...LOC 0050Z 258DEG 42KT 3409 8628
$$
27664
WWUS54 KBMX 030107
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
707 PM CST FRI MAR 2 2012
ALC009-030117-
/O.CAN.KBMX.SV.W.0042.000000T0000Z-120303T0115Z/
BLOUNT AL-
707 PM CST FRI MAR 2 2012
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL BLOUNT COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3421 8585 3411 8584 3406 8581 3403 8621
3417 8622 3419 8612 3421 8610
TIME...MOT...LOC 0107Z 258DEG 42KT 3413 8604
$$
ALC055-030115-
/O.CON.KBMX.SV.W.0042.000000T0000Z-120303T0115Z/
ETOWAH AL-
707 PM CST FRI MAR 2 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
ETOWAH COUNTY UNTIL 715 PM CST...
AT 702 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
SARDIS CITY...OR 6 MILES SOUTH OF BOAZ...MOVING EAST AT 50 MPH.
LOCATIONS IMPACTED INCLUDE...
ANDERSON...TABOR ROAD...CRUDUP...KEENER AND WILSONIA.
THIS INCLUDES...
INTERSTATE 59 EXIT NUMBER 188...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3421 8585 3411 8584 3406 8581 3403 8621
3417 8622 3419 8612 3421 8610
TIME...MOT...LOC 0107Z 258DEG 42KT 3413 8604
$$
27What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 2, 6:25 PM CST, 8 minutes earlier.
Area forecast discussion, Mar 2, 6:25 PM CST, 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 625 PM CST FRI MAR 2 2012 .UPDATE... FOR 00Z AVIATION. && .DISCUSSION... AS OF EARLY THIS AFTERNOON CONVECTION HAS BEEN OCCURRING ACROSS PORTIONS OF NORTH ALABAMA...EASTERN MISSISSIPPI AND WESTERN TENNESSEE. THESE STORMS ARE FORMING WELL AHEAD OF A COLD FRONT THAT IS CURRENTLY LOCATED ALONG THE MISSISSIPPI RIVER. THESE THUNDERSTORMS ARE FORMING IN A MOIST AND UNSTABLE BOUNDARY LAYER WITH TEMPERATURES TODAY RISING UP INTO THE UPPER 70S AND LOWER 80S. THE SOUNDING FROM BMX AT 18Z INDICATED NEARLY 1400 J/KG OF CAPE WITH NO CAP TO LIMIT CONVECTION FROM FORMING THIS AFTERNOON AND EVENING. WINDS ARE CURRENTLY SOUTHWEST ACROSS CENTRAL ALABAMA AHEAD OF THE APPROACHING FRONT WILL CONTINUE TO MONITOR LOW LEVEL WIND FIELDS ANY BACKING OF THE WINDS OVER THE NEXT FEW HOURS COULD INCREASE THE LIKELIHOOD FOR TORNADIC SUPERCELLS. NEAR SUNSET THE LOW LEVEL WINDS FIELDS BECOME MORE UNIDIRECTIONAL AS A SQUALL LINE FORMS ACROSS CENTRAL ALABAMA. LATEST MODELS MOVE THE COLD FRONT THROUGH CENTRAL ALABAMA BY 18Z SATURDAY. A FEW SHOWERS COULD LINGER BEHIND THE FRONT INTO SATURDAY NIGHT AND SUNDAY MORNING OVER PORTIONS OF SOUTHEASTERN ALABAMA AS ANOTHER SHORTWAVE TROUGH MOVES THROUGH THE SOUTHEASTERN U.S. STRONG COLD AIR ADVECTION AND CLEARING BEHIND THE FRONT WILL PUSH TEMPERATURES INTO THE 30S ACROSS THE CENTRAL ALABAMA SATURDAY NIGHT INTO SUNDAY MORNING. AS THE STRONG UPPER LEVEL JET EJECTS NORTHEAST...HEIGHT RISES WILL OCCUR ACROSS THE SOUTHEASTERN U.S. WITH UPPER LEVEL RIDGING BUILDING LATE WEEKEND AND INTO EARLY NEXT WEEK. THIS PATTERN WILL LEAD TO TEMPERATURES NEAR NORMAL FOR THIS TIME OF YEAR WITH LOWS IN THE UPPER 30 AND LOWER 40S AND HIGHS IN THE UPPER 60S AND LOWER 70S. MODELS DIFFER ON WHEN THE NEXT SYSTEM WILL IMPACT THE SOUTHEASTERN U.S. WITH THE GFS SHOWING A MORE PROGRESSIVE UPPER LEVEL WAVE THAT WOULD IMPACT THE REGION ON WEDNESDAY. WHILE THE ECMWF HAS A MUCH SLOWER SYSTEM AS THE UPPER LEVEL LOW CLOSES OFF OVER THE DESERT SOUTHWEST AND SLOWLY PROGRESSES EASTWARD BRINGING PRECIPITATION CHANCES ON FRIDAY. WILL CONTINUE TO MONITOR MODEL TRENDS FOR PRECIPITATION CHANCES MID TO LATE NEXT WEEK. ANDERSON && .AVIATION... 00Z TAF DISCUSSION. GUSTY SOUTH TO SOUTHWEST WINDS WILL CONTINUE ACROSS THE AREA IN ADVANCE OF COLD FRONT MOVING FROM WESTERN MISSISSIPPI EAST INTO THE AREA TONIGHT. IN ADDITION TO THE GUSTY GRADIENT WINDS SCATTERED TO NUMEROUS TSRA WILL PRECEDE THE FRONT WITH SOME OF THEM LOCALLY SEVERE. TSRA WILL LIKELY COME THROUGH JUST IN ADVANCE OF THE FRONT IN THE FORM OF A SQUALL LINE. SEVERE THREAT SHOULD END AS THE FRONT PASSES BUT LINGERING RAIN WILL CONTINUE BEHIND THE FRONT UNTIL AFTER 12Z. EXPECT FRONT TO REACH VCNTY OF TCL BY AROUND 03Z AND CONTINUE EAST TO VCNTY OF TOI BY 08Z. GENERAL MVFR OR BETTER CONDITIONS EXPECTED ALONG AND IN ADVANCE OF THE FRONT...OUTSIDE OF TSRA AREAS ...WITH LINGERING MVFR TO VFR CIGS IN THE WAKE OF THE FRONT THROUGH THE REMAINDER OF THE FCST PERIOD. 41 && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 46 53 33 58 38 / 100 30 10 10 10 ANNISTON 49 54 34 58 41 / 100 30 10 10 10 BIRMINGHAM 47 54 35 58 43 / 100 30 10 10 10 TUSCALOOSA 47 55 35 61 42 / 100 20 10 10 10 CALERA 49 54 35 59 43 / 100 30 10 10 10 AUBURN 57 60 36 59 41 / 80 60 30 10 10 MONTGOMERY 55 61 37 62 42 / 90 60 20 10 10 TROY 61 62 36 61 41 / 60 80 30 10 10 && .BMX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 6 PM CST THIS EVENING FOR ALL OF CENTRAL ALABAMA. && 05/05/88
Hazardous weather outlook, Mar 2, 6:24 AM CST, 12 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 624 AM CST FRI MAR 2 2012 ALZ011>015-017>050-031230- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 624 AM CST FRI MAR 2 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TODAY AND TONIGHT. SEVERE THUNDERSTORMS WILL DEVELOP THIS AFTERNOON ACROSS NORTHWEST CENTRAL ALABAMA AHEAD OF AND ALONG A STRONG COLD FRONT...AND CONTINUE THROUGH EARLY SATURDAY MORNING ACROSS THE SOUTHEAST. ALL SEVERE WEATHER MODES WILL BE POSSIBLE...INCLUDING DAMAGING STRAIGHT LINE WINDS...TORNADOES...LARGE HAIL...AND FLASH FLOODING. THE HIGHEST THREAT AREA FOR TORNADOES WILL BE ALONG AND NORTH OF INTERSTATE 20. THE SEVERE THREAT WILL END EARLY SATURDAY MORNING AS THE FRONT EXITS TO THE SOUTHEAST. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THROUGH EARLY SATURDAY MORNING...SEVERE THUNDERSTORMS WILL BE POSSIBLE SOUTH OF THE INTERSTATE 85 CORRIDOR...AHEAD OF AND ALONG A STRONG COLD FRONT EXITING SOUTHEAST CENTRAL ALABAMA. ALL SEVERE WEATHER MODES WILL BE POSSIBLE...INCLUDING DAMAGING STRAIGHT LINE WINDS...LARGE HAIL...ISOLATED TORNADOES...AND FLASH FLOODING. A DRY AIRMASS WILL SPREAD ACROSS CENTRAL ALABAMA NEXT WEEK RESULTING IN LOW RELATIVE HUMIDITY VALUES AND POSSIBLE CRITICAL FIRE WEATHER CONDITIONS TUESDAY. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL LIKELY BE NEEDED THIS AFTERNOON THROUGH EARLY SATURDAY MORNING.
In the hours before
Local storm report, Mar 2, 5:11 PM CST, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
511 PM CST FRI MAR 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0458 PM HAIL 4 SW BLOUNT SPRINGS 33.89N 86.83W
03/02/2012 E1.00 INCH BLOUNT AL AMATEUR RADIO
REPORTED ON BRYANT MOUNTAIN.
&&
TGOGGINSLocal storm report, Mar 2, 5:14 PM CST, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
514 PM CST FRI MAR 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0431 PM HAIL JASPER 33.85N 87.27W
03/02/2012 E1.00 INCH WALKER AL AMATEUR RADIO
1302 8TH AVE.
0431 PM TSTM WND DMG JASPER 33.85N 87.27W
03/02/2012 WALKER AL AMATEUR RADIO
SR 269 AND 24TH ST - TREES DOWN
0437 PM HAIL SIPSEY 33.82N 87.09W
03/02/2012 E1.00 INCH WALKER AL AMATEUR RADIO
0445 PM HAIL 3 SW ARKADELPHIA 33.83N 86.96W
03/02/2012 E1.75 INCH WALKER AL AMATEUR RADIO
REPORTED NEAR THE INTERSECTION OF WALKER...BLOUNT...AND
JEFFERSON COUNTIES.
0450 PM HAIL DORA 33.73N 87.08W
03/02/2012 E1.00 INCH WALKER AL PUBLIC
0458 PM HAIL 4 SW BLOUNT SPRINGS 33.89N 86.83W
03/02/2012 E1.00 INCH BLOUNT AL AMATEUR RADIO
REPORTED ON BRYANT MOUNTAIN.
&&
TGOGGINSLocal storm report, Mar 2, 5:32 PM CST, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
532 PM CST FRI MAR 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0504 PM HAIL 5 WNW GARDENDALE 33.68N 86.88W
03/02/2012 E0.75 INCH JEFFERSON AL PUBLIC
REPORTED IN THE MOUNT OLIVE AREA.
&&
TGOGGINSLocal storm report, Mar 2, 5:35 PM CST, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
535 PM CST FRI MAR 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0528 PM HAIL PALMERDALE 33.74N 86.65W
03/02/2012 E0.50 INCH JEFFERSON AL AMATEUR RADIO
&&
MBAERLocal storm report, Mar 2, 5:40 PM CST, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
540 PM CST FRI MAR 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0539 PM HAIL SPRINGVILLE 33.77N 86.48W
03/02/2012 E1.00 INCH ST. CLAIR AL FIRE DEPT/RESCUE
FIRE DEPT REPORTING QUARTER SIZE HAIL IN SPRINGVILLE.
&&
TGOGGINSLocal storm report, Mar 2, 6:29 PM CST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
629 PM CST FRI MAR 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0627 PM HAIL BLOUNTSVILLE 34.10N 86.58W
03/02/2012 E1.00 INCH BLOUNT AL LAW ENFORCEMENT
&&
MBAERThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 2, 6:01 PM CST | Severe Thunderstorm Warning | BMX | Fayette, Lamar, Marion, Winston | 44 min |
| Mar 2, 6:01 PM CST | Severe Thunderstorm Warning | BMX | Autauga, Coosa, Elmore | 44 min |
| Mar 2, 6:05 PM CST | Severe Thunderstorm Warning | BMX | Fayette, Lamar, Walker | 43 min |
| Mar 2, 6:11 PM CST | Severe Thunderstorm Warning | BMX | Calhoun, Cleburne | 49 min |
| Mar 2, 6:19 PM CST | Tornado Warning | BMX | Calhoun, Cleburne | 41 min |
| Mar 2, 6:22 PM CST | Tornado Warning | BMX | Lowndes, Montgomery | 15 min |
| Mar 2, 6:44 PM CST | Severe Thunderstorm Warning | BMX | Bibb, Jefferson, Shelby, Tuscaloosa | 46 min |
| Mar 2, 6:44 PM CST | Severe Thunderstorm Warning | BMX | Sumter | 46 min |
| Mar 2, 6:46 PM CST | Severe Thunderstorm Warning | BMX | Winston | 29 min |
| Mar 2, 7:06 PM CST | Severe Thunderstorm Warning | BMX | Greene, Pickens, Sumter | 39 min |
| Mar 2, 7:11 PM CST | Severe Thunderstorm Warning | BMX | Cherokee, Etowah | 49 min |
| Mar 2, 7:15 PM CST | Severe Thunderstorm Warning | BMX | Jefferson, St. Clair | 45 min |
| Mar 2, 7:21 PM CST | Severe Thunderstorm Warning | BMX | Greene, Pickens, Sumter | 39 min |
| Mar 2, 7:36 PM CST | Severe Thunderstorm Warning | BMX | Fayette, Lamar, Pickens | 39 min |
| Mar 2, 7:49 PM CST | Severe Thunderstorm Warning | BMX | Jefferson, Tuscaloosa, Walker | 41 min |
| Mar 2, 7:51 PM CST | Severe Thunderstorm Warning | BMX | Marion, Walker, Winston | 39 min |
| Mar 2, 7:59 PM CST | Severe Thunderstorm Warning | BMX | Fayette, Tuscaloosa, Walker | 46 min |
| Mar 2, 8:13 PM CST | Severe Thunderstorm Warning | BMX | Fayette, Walker | 34 min |
| Mar 2, 8:17 PM CST | Severe Thunderstorm Warning | BMX | Fayette, Lamar | 28 min |
| Mar 2, 8:38 PM CST | Areal Flood Advisory | BMX | Greene, Hale, Marengo, Sumter | 112 min |
| Mar 2, 8:38 PM CST | Tornado Warning | BMX | Dallas, Hale, Marengo, Perry | 52 min |
| Mar 2, 8:56 PM CST | Severe Thunderstorm Warning | BMX | Marion | 49 min |
| Mar 2, 9:13 PM CST | Tornado Warning | BMX | Autauga, Chilton, Dallas, Perry | 47 min |
| Mar 2, 9:16 PM CST | Areal Flood Advisory | BMX | Walker, Winston | 119 min |
| Mar 2, 9:45 PM CST | Tornado Warning | BMX | Autauga, Chilton | 29 min |
| Mar 2, 9:47 PM CST | Areal Flood Advisory | BMX | Blount | 3 hr |
| Mar 2, 10:00 PM CST | Severe Thunderstorm Warning | BMX | Clay, Cleburne, Randolph, Talladega | 45 min |
| Mar 2, 10:08 PM CST | Tornado Warning | BMX | Clay, Cleburne, Randolph, Talladega | 24 min |
| Mar 2, 10:11 PM CST | Tornado Warning | BMX | Coosa | 31 min |
| Mar 2, 10:22 PM CST | Severe Thunderstorm Warning | BMX | Jefferson | 38 min |
| Mar 2, 10:32 PM CST | Areal Flood Advisory | BMX | Talladega | 118 min |
| Mar 2, 10:34 PM CST | Tornado Warning | BMX | Tallapoosa | 41 min |
| Mar 2, 10:37 PM CST | Areal Flood Advisory | BMX | Jefferson | 3 hr |
| Mar 2, 10:45 PM CST | Severe Thunderstorm Warning | BMX | Cherokee, Etowah | 45 min |
| Mar 2, 10:46 PM CST | Areal Flood Advisory | BMX | Blount, Etowah, St. Clair | 3 hr |
| Mar 2, 10:52 PM CST | Severe Thunderstorm Warning | BMX | Jefferson, St. Clair, Shelby | 23 min |
| Mar 2, 11:00 PM CST | Tornado Warning | BMX | Chambers | 45 min |
| Mar 2, 11:05 PM CST | Areal Flood Advisory | BMX | Dallas, Greene, Hale, Marengo, Sumter | 3 hr |
| Mar 2, 11:15 PM CST | Areal Flood Advisory | BMX | Bibb, St. Clair, Shelby, Talladega | 3 hr |
| Mar 2, 11:47 PM CST | Severe Thunderstorm Warning | BMX | Calhoun, Cleburne | 15 min |
| Mar 3, 12:25 AM CST | Areal Flood Advisory | BMX | Chilton, Clay, Coosa, Perry, Talladega, Tallapoosa | 3 hr |
| Mar 3, 4:12 AM CST | Areal Flood Advisory | BMX | Bibb, Chilton, Dallas, Greene, Hale, Marengo and 2 more | 3 hr |
| Mar 3, 4:27 AM CST | Areal Flood Advisory | BMX | Clay, Coosa, St. Clair, Shelby, Talladega, Tallapoosa | 3 hr |
| Mar 3, 4:33 AM CST | Areal Flood Advisory | BMX | Calhoun, Chambers, Cleburne, Randolph, St. Clair | 3 hr |
| Mar 3, 5:15 AM CST | Special Weather Statement | BMX | Russell | 45 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.